# SDR SWIA200922096

- Difficulty date: May 3, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 37,320 hours, 30,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 WEB, CLIPS, AND ISOLATOR CRACKED.  (C CHECK)  REPAIRED PER REO AND SRM.
